# SDR PNSA000105

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441LL
- Make and model: Cessna 441
- Aircraft serial: 441139
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Component: Cleveland
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE HOLDING AT FAI AT -39F OAT LT MAIN TIRE WENT FLAT.  FLIGHT DELAYED WHILE WHEEL ASSY CHANGED.
